VOL. 168 · NO. 17 | 15 November 2019
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 168 (17), (15 November 2019)
No abstract available
Articles
Matthew Kennedy, Christopher Schafhauser
Duke Math. J. 168 (17), 3215-3260, (15 November 2019) DOI: 10.1215/00127094-2019-0032
KEYWORDS: C$^{*}$-dynamical system, reduced crossed product, ideal structure, noncommutative boundary, 46L35, 45L55, 47L65, ‎43A65
Robert D. Hough, Pace P. Nielsen
Duke Math. J. 168 (17), 3261-3295, (15 November 2019) DOI: 10.1215/00127094-2019-0058
KEYWORDS: covering system, odd covering problem, Lovasz local lemma, Shearer’s theorem, 11A07, 11B25, 11K99
Weiwei Ao, Hardy Chan, Azahara DelaTorre, Marco A. Fontelos, María del Mar González, Juncheng Wei
Duke Math. J. 168 (17), 3297-3411, (15 November 2019) DOI: 10.1215/00127094-2019-0034
KEYWORDS: fractional curvature, fractional Laplacian, gluing, singularities, Hardy operators, 35J61, 35R11, 53A30
Backmatter
Duke Math. J. 168 (17), (15 November 2019)
No abstract available
Back to Top